Pacific Journal of Mathematics

On $p$-thetic groups.

D. L. Armacost and W. L. Armacost

Article information

Source
Pacific J. Math., Volume 41, Number 2 (1972), 295-301.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968274

Mathematical Reviews number (MathSciNet)
MR0330343

Zentralblatt MATH identifier
0228.22009

Subjects
Primary: 22B05: General properties and structure of LCA groups

Citation

Armacost, D. L.; Armacost, W. L. On $p$-thetic groups. Pacific J. Math. 41 (1972), no. 2, 295--301. https://projecteuclid.org/euclid.pjm/1102968274


Export citation

References

  • [1] D. Armacost, Sufficiencyclasses of LCA groups, Trans. Amer. Math. Soc, 158 (1971), 331-338.
  • [2] Armstrong, On p-pure subgroups of the p-adic integers, in Topics in abelian groups (pp. 315-321), Scott, Foresman and Co., Chicago, 1963.
  • [3] Armstrong,On the indecomposability of torsion-free abelian groups, Proc. Amer. Math. Soc, 16 (1965), 323-325.
  • [4] L. Fuchs, Abelian groups, Pergamon Press, London, 1960.
  • [5] L. Fuchs,Infiniteabelian groups, Vol. I, Academic Press, New York, 1970.
  • [6] L. Fuchs and T. Szele, Abelian groups with a unique maximalsubgroup, Magy. Tud. Akad. Mat. Fiz. Oszt. Kzl., 5 (1955), 387-389 (Hungarian).
  • [7] E. Hewitt and K. Ross, Abstract harmonic analysis,Vol. I, Academic Press, New York, 1963.
  • [8] G. Itzkowitz, The existence of homomorphisms in compact connected abelian groups, Proc. Amer. Math. Soc, 19 (1968), 214-216.
  • [9] M. Rajagopalan, Topologies in locally compact groups, Math. Ann., 176 (1968), 169- 180.
  • [10] N. Rickert. Locally compact topologies for groups, Trans. Amer. Math. Soc, 126 (1967), 225-235.